# SDR DALA2018092905874

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN FLOOR STRUCTURE CHANNEL, UPPER SURFACE, BETWEEN BS 330 TO BS 345 RBL 3.5. REMOVED AND INSTALLED NEW SUPPORT CHANNEL IAW SRM 51-40-02 AND DRW 141N5160 REV E.
